Journal of Symbolic Logic

Notions of Weak Genericity

Stuart A. Kurtz

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 48, Issue 3 (1983), 764-770.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741336

Mathematical Reviews number (MathSciNet)
MR716638

Zentralblatt MATH identifier
0549.03042

JSTOR
links.jstor.org

Citation

Kurtz, Stuart A. Notions of Weak Genericity. J. Symbolic Logic 48 (1983), no. 3, 764--770.https://projecteuclid.org/euclid.jsl/1183741336


Export citation